Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25022
Title: A gradient-based continuous method for large-scale optimization problems
Authors: Liao, LZ
Qi, L 
Tam, HW
Keywords: Continuous method
Large-scale optimization
Ordinary differential equation
Issue Date: 2005
Source: Journal of global optimization, 2005, v. 31, no. 2, p. 271-286 How to cite?
Journal: Journal of Global Optimization 
Abstract: In this paper we study a gradient-based continuous method for large-scale optimization problems. By converting the optimization problem into an ODE we are able to show that the solution trajectory of this ODE tends to the set of stationary points of the original optimization problem. We test our continuous method on large-scale problems available in the literature. The simulation results are very attractive.
URI: http://hdl.handle.net/10397/25022
ISSN: 0925-5001
DOI: 10.1007/s10898-004-5700-1
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of May 15, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of May 20, 2017

Page view(s)

21
Last Week
0
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.